# SDR QXEA9700648

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM THE COFFEE HEATER IN THE GALLEY.  UPPER CANNON PLUG SHOWS SIGNS OF ARCING.  DISCONNECTED CANNON PLUG AT UPPER COFFEE WARMER AND TURNED OFF.  PLACED ON MEL.  MEL CLEARED BY REPLACING THE AIRCRAFT COFFEE JUG FEMALE CONNECTOR, OPERATIONAL CHECKS GOOD.
